MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-3013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-010-03-0230 - logic cr femoral cem, left, sz 3, (b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, (b)(6), 200-02-29 - three peg patella 29mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case: usa.Patient id: (b)(6) + left knee.Case: (b)(4) is associated with this case.It was reported that approximately 97 months after a left total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available." legal case: usa.Patient id: (b)(6) + left knee.Case: (b)(4) is associated with this case.During the review of case: (b)(4), it was discovered that the patient underwent an index left total knee procedure on (b)(6) 2016.No allegations have been made against this device.No additional information is available.The serial number: (b)(6) is confirmed to be a part of recall number: z-0021-2022 02-012-47-3013 - logic cr tib insert std, sz 3,13mm.Serial: (b)(6), 510k: k111400, udi: (b)(4), product code: jwh, x-ray: no, operative notes: no.Concomitant devices: (b)(6), 02-010-03-0230 - logic cr femoral cem, left, sz 3, (b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, (b)(6), 200-02-29 - three peg patella 29mm.
 
Additional Manufacturer Narrative
The prosthesis wear reported cannot be confirmed and potential contributions to user or patient-related considerations cannot be assessed as the device remains implanted and no photos or radiographs were provided.Additionally, the insert was packaged in a non-conforming vacuum bag for over five years, which may have contributed to the reported wear.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20712266
Report Number1038671-2024-04418
Device Sequence Number9783285
Product Code JWH
UDI-Device Identifier10885862174369
UDI-Public10885862174369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2019
Device Catalogue Number02-012-47-3013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date04/16/2025
Date Device Manufactured08/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age87 YR
Patient SexFemale